sexologist-icon
Pain for Cerazette
We had consulted doctor and she suggested cerazette tablet for birth control.from very begining she is havig pain in lower abdomen.not all the time but regularly.its one month over and she is not having her normal periods,too much pain and spotting.please suggest.even if its normal,this pain is too much for normal life
31 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Venkat Raghav
General Physician Bangalore

Free 3 day follow up

Chat Now

₹250 for 24 hrs

Hello,why is she taking this tablet ,its progesterone only pills. Vaginal bleeding may occur at irregular intervals is a common side effect of this tablet . If bleeding is heavy or prolonged she should consult doctor. She can also take combined oral contraceptives pills if she no problem with it. It will not cause irregular bleeding. Pain killers will be suggested for stomach pain.If pain is due to underlying cause it can be corrected . If not pain killers are the only option.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO